# SDR SWAA2024100444483

- Difficulty date: October 1, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N8728Q
- Make and model: Boeing 737-8
- Aircraft serial: 42577
- Aircraft time: 11,967 hours, 5,748 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C RIGHT AFT GIRT BAR LATCHES TOO TIGHT<[01] ADJUSTED AFT SERVICE DOOR ESCAPE SLIDE GIRT BAR RETAINER CLIPS IAW AMM 25-66-01
